# SDR VNAA2025021011104

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N602NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15463
- Aircraft time: 12,743 hours, 10,973 cycles
- Engine: Ge CF348C5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 111E9320G63
- Part serial: LMDAE179
- Condition: Unserviceable
- Location: Rt Engine
- Part time: 31,577 hours, 24,271 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R FADEC CAUTION MSG. NO ABNORMAL ENGINE INDICATIONS / REMOVED AND REPLACED RH ENG FADEC IAW AMM 73-21-01-000/400-801-A01, OPS TEST GOOD.
